Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having painful acne, dandruff, hypothyroid and piles. Have high prolactin level. Suggestions to clear skin? Medications?

hi... i have high prolactin level and confirmed it through blood test. since last two months i have acne beneath skin. it pains a lot and sometimes it pops out. i have heavy dandruff, hypothyroid & piles too,earlier once when prolactin was high lot of rashes and pimples were their in my face, shoulder & neck area about one year ago after taking CABGOLIN (0.25 mg) WITH CONSULTATION WITH DOCTOR SLOWLY IT WENT OF, GENERALLY THIS PROBLEM NEVER HAPPENS TO ME is there any relation between rashes & pimples coming out because of high prolactin? i cant even take photographs. dr says prolactin level or the hormone imbalance is playing role and will be fine if , i even drink lot of water and ok type food habits. i clean my face 4 times. any suggestions how to clear my skin ? any creams, ointments or medicine to be applied? i am a 27 year old married female with very sensitive oily skin,plz help
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic
Prolactin can be elevated due to hypothyroidism, polycystic ovary disease, prolactinoma, and stress.
Polycystic ovary disease is associated with resistant pimples. Kindly consult a dermatologist and rule out polycystic ovary disease.

Wash your face with a pH balanced face wash, preferably a one containing 1-2% salicylic acid. You may apply a gel containing clindamycin 1% in the morning over pimples and Benzoyl peroxide 2.5% gel at night over pimple prone areas. Get these prescribed by your doctor.

Avoid creams on your face. Avoid oil on your scalp. Diet is important. Avoid milk and milk products like cheese, chocolates, sweets, sugary foods and drinks. Eat a lot of fruits rich in vitamin A (anything with lot of color)
Dandruff is caused by a fungus called Malazessia. This fungus is a normal commensal( residing in the body). Some people will mount an allergy against it causing dandruff. This fungus lives in oily skin. You have an oily skin.

Use a shampoo containing Ketoconazole 2% and ZPTO 1% thrice a week for a month. After that continue using one a week at least for maintaining the improvement. Do not apply oil on your scalp.
Hope this helped
Take care
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor